# SDR CA080609009

- Difficulty date: June 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 17,459 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 13760B462
- Condition: Cracked
- Location: Flap System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A 7 DAY SERVICE CHECK, TECH FOUND 3 FLAP TO SLAT ATTACHEMENT CLEATS, P/N`S 137201B88, 137202B62 AND 137203B57 WERE FOUND TO BE CRACKED. THE FLAP SECTION WAS REMOVED AND A SERVICEABLE UNIT INSTALLED.  FUNCTION CHECKS CARRIED OUT WITH NO FAULTS FOUND AND THE ACFT RELEASED TO SERVICE. THIS IS A KNOWN FAULT WITH THE BAE 3112 ACFT.
